Alert archive / South Carolina / Freeze Warnings in 2015

Freeze Warning 4, NWS Charleston, SC

March 28, 20155 counties in South Carolina; Jenkins County, Screven County, Georgia

NWS Charleston, SC issued this freeze warning at Mar 28, 2015, 3:09 AM EDT for 5 counties in South Carolina; Jenkins County, Screven County, Georgia. It took effect at Mar 29, 2015, 4:00 AM EDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 28, 2015, 3:09 AM EDT (07:09 UTC)
In effect from
Mar 29, 2015, 4:00 AM EDT
Expired
Mar 29, 2015, 9:00 AM EDT
In force
5 hr
Issued by
NWS Charleston, SC

Counties Jenkins County, GA, Screven County, GA, Allendale County, SC, Berkeley County, SC, Colleton County, SC, Dorchester County, SC, Hampton County, SC

The radar

The Charleston,SC radar (KCLX), 29 km from the middle of the area, began a volume at 07:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 00:00Z, 7.2 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 00:00Z on 2015-03-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 00:00Z on 2015-03-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -267 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
626 m above ground
0-6 km bulk shear
113 kt
0-1 km storm-relative helicity
-267 m²/s²
0-3 km storm-relative helicity
-83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

650 
WWUS72 KCHS 280709
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
309 AM EDT SAT MAR 28 2015

GAZ087-088-SCZ040-042>045-281515-
/O.UPG.KCHS.FZ.A.0003.150329T0600Z-150329T1300Z/
/O.NEW.KCHS.FZ.W.0004.150329T0800Z-150329T1300Z/
JENKINS-SCREVEN-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-
INLAND BERKELEY-
INCLUDING THE CITIES OF...MILLEN...SYLVANIA...ALLENDALE...
HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER
309 AM EDT SAT MAR 28 2015

...FREEZE WARNING IN EFFECT FROM 4 AM TO 9 AM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 9 AM EDT SUNDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT.

* LOCATIONS...INTERIOR SOUTHEAST SOUTH CAROLINA AND SOUTHEAST 
  GEORGIA.

* TEMPERATURES...30 TO 32 DEGREES.

* TIMING...3 TO 5 HOURS OF FREEZING TEMPERATURES LATE TONIGHT INTO
  EARLY SUNDAY MORNING.

* IMPACTS...FREEZING TEMPERATURES COULD KILL SENSITIVE VEGETATION
  AND DAMAGE UNPROTECTED OUTDOOR PLUMBING. PATCHY FROST WILL ALSO
  OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO PROTECT SENSITIVE OUTDOOR VEGETATION AND COVER
UNPROTECTED OUTDOOR PLUMBING.

&&

$$
6 follow-up statements
337 
WWUS72 KCHS 281452
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1052 AM EDT SAT MAR 28 2015

GAZ087-088-SCZ040-042>045-282300-
/O.CON.KCHS.FZ.W.0004.150329T0800Z-150329T1300Z/
JENKINS-SCREVEN-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-
INLAND BERKELEY-
INCLUDING THE CITIES OF...MILLEN...SYLVANIA...ALLENDALE...
HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER
1052 AM EDT SAT MAR 28 2015

...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM EDT
SUNDAY...

* LOCATIONS...INTERIOR SOUTHEAST SOUTH CAROLINA AND SOUTHEAST 
  GEORGIA.

* TEMPERATURES...30 TO 32 DEGREES.

* TIMING...3 TO 5 HOURS OF FREEZING TEMPERATURES LATE TONIGHT 
  INTO EARLY SUNDAY MORNING.

* IMPACTS...FREEZING TEMPERATURES COULD KILL SENSITIVE 
  VEGETATION AND DAMAGE UNPROTECTED OUTDOOR PLUMBING. PATCHY 
  FROST WILL ALSO OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO PROTECT SENSITIVE OUTDOOR VEGETATION AND COVER
UNPROTECTED OUTDOOR PLUMBING.

&&

$$
701 
WWUS72 KCHS 281914
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
314 PM EDT SAT MAR 28 2015

GAZ087-088-SCZ040-042>045-290315-
/O.CON.KCHS.FZ.W.0004.150329T0800Z-150329T1300Z/
JENKINS-SCREVEN-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-
INLAND BERKELEY-
INCLUDING THE CITIES OF...MILLEN...SYLVANIA...ALLENDALE...
HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER
314 PM EDT SAT MAR 28 2015

...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM EDT
SUNDAY...

* LOCATIONS...INTERIOR SOUTHEAST SOUTH CAROLINA AND SOUTHEAST 
  GEORGIA.

* TEMPERATURES...30 TO 32 DEGREES.

* TIMING...3 TO 5 HOURS OF FREEZING TEMPERATURES LATE TONIGHT 
  INTO EARLY SUNDAY MORNING.

* IMPACTS...FREEZING TEMPERATURES COULD KILL SENSITIVE 
  VEGETATION AND DAMAGE UNPROTECTED OUTDOOR PLUMBING. PATCHY 
  FROST WILL ALSO OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO PROTECT SENSITIVE OUTDOOR VEGETATION AND COVER
UNPROTECTED OUTDOOR PLUMBING.

&&

$$
396 
WWUS72 KCHS 290133
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
933 PM EDT SAT MAR 28 2015

GAZ087-088-SCZ040-042>045-290945-
/O.CON.KCHS.FZ.W.0004.150329T0800Z-150329T1300Z/
JENKINS-SCREVEN-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-
INLAND BERKELEY-
INCLUDING THE CITIES OF...MILLEN...SYLVANIA...ALLENDALE...
HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER
933 PM EDT SAT MAR 28 2015

...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM EDT
SUNDAY...

* LOCATIONS...INTERIOR SOUTHEAST SOUTH CAROLINA AND SOUTHEAST 
  GEORGIA.

* TEMPERATURES...30 TO 32 DEGREES.

* TIMING...3 TO 5 HOURS OF FREEZING TEMPERATURES LATE TONIGHT 
  INTO EARLY SUNDAY MORNING.

* IMPACTS...FREEZING TEMPERATURES COULD KILL SENSITIVE 
  VEGETATION AND DAMAGE UNPROTECTED OUTDOOR PLUMBING. PATCHY 
  FROST WILL ALSO OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO PROTECT SENSITIVE OUTDOOR VEGETATION AND COVER
UNPROTECTED OUTDOOR PLUMBING.

&&

$$
412 
WWUS72 KCHS 290452
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1252 AM EDT SUN MAR 29 2015

GAZ087-088-SCZ040-042>045-291300-
/O.CON.KCHS.FZ.W.0004.150329T0800Z-150329T1300Z/
JENKINS-SCREVEN-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-
INLAND BERKELEY-
INCLUDING THE CITIES OF...MILLEN...SYLVANIA...ALLENDALE...
HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER
1252 AM EDT SUN MAR 29 2015

...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM EDT THIS
MORNING...

* LOCATIONS...INTERIOR SOUTHEAST SOUTH CAROLINA AND SOUTHEAST 
  GEORGIA.

* TEMPERATURES...30 TO 32 DEGREES.

* TIMING...3 TO 5 HOURS OF FREEZING TEMPERATURES LATE TONIGHT 
  INTO EARLY SUNDAY MORNING.

* IMPACTS...FREEZING TEMPERATURES COULD KILL SENSITIVE 
  VEGETATION AND DAMAGE UNPROTECTED OUTDOOR PLUMBING. PATCHY 
  FROST WILL ALSO OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO PROTECT SENSITIVE OUTDOOR VEGETATION AND COVER
UNPROTECTED OUTDOOR PLUMBING. ALSO PROTECT YOUR PETS AND PEOPLE
WITH COMPROMISED IMMUNE SYSTEMS.

&&

$$
848 
WWUS72 KCHS 290714
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
314 AM EDT SUN MAR 29 2015

GAZ087-088-SCZ040-042>045-291300-
/O.CON.KCHS.FZ.W.0004.150329T0800Z-150329T1300Z/
JENKINS-SCREVEN-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-
INLAND BERKELEY-
INCLUDING THE CITIES OF...MILLEN...SYLVANIA...ALLENDALE...
HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER
314 AM EDT SUN MAR 29 2015

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* LOCATIONS...INTERIOR SOUTHEAST SOUTH CAROLINA AND SOUTHEAST 
  GEORGIA.

* TEMPERATURES...30 TO 32 DEGREES.

* TIMING...2 TO 4 HOURS OF FREEZING TEMPERATURES EARLY THIS MORNING.

* IMPACTS...FREEZING TEMPERATURES COULD KILL SENSITIVE 
  VEGETATION AND DAMAGE UNPROTECTED OUTDOOR PLUMBING. PATCHY 
  FROST WILL ALSO OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO PROTECT SENSITIVE OUTDOOR VEGETATION AND COVER
UNPROTECTED OUTDOOR PLUMBING. ALSO PROTECT YOUR PETS AND PEOPLE
WITH COMPROMISED IMMUNE SYSTEMS.

&&

$$
279 
WWUS72 KCHS 291251
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
851 AM EDT SUN MAR 29 2015

GAZ087-088-SCZ040-042>045-291400-
/O.EXP.KCHS.FZ.W.0004.000000T0000Z-150329T1300Z/
JENKINS-SCREVEN-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-
INLAND BERKELEY-
INCLUDING THE CITIES OF...MILLEN...SYLVANIA...ALLENDALE...
HAMPTON...WALTERBORO...ST. GEORGE...SUMMERVILLE...MONCKS CORNER
851 AM EDT SUN MAR 29 2015

...FREEZE WARNING WILL EXPIRE AT 9 AM EDT THIS MORNING...

TEMPERATURES ARE STEADILY RISING ABOVE FREEZING BY MID
MORNING...AND THE FREEZE WARNING WILL THUS BE ALLOWED TO EXPIRE.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this freeze warning went out at Mar 28, 1:16 AM EDT, 1 hour 53 minutes earlier.

Area forecast discussion, Mar 28, 1:16 AM EDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
116 AM EDT SAT MAR 28 2015

.SYNOPSIS...
HIGH PRESSURE WILL BUILD FROM THE WEST OVERNIGHT...THEN PREVAIL
THROUGH THE WEEKEND. ANOTHER COLD FRONT WILL MOVE THROUGH LATE
MONDAY INTO EARLY TUESDAY...EVENTUALLY LIFTING BACK NORTH AS A
WARM FRONT. WARMER HIGH PRESSURE WILL THEN BUILD OVER THE REGION
THROUGH THE MIDDLE OF NEXT WEEK. YET ANOTHER COLD FRONT COULD
APPROACH FRIDAY.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
MUCH COOLER AIR CONTINUES TO ADVECT ACROSS THE FORECAST AREA THIS
EVENING IN THE WAKE OF A SURFACE LOW AND ATTENDANT COLD FRONT
WHICH WERE NOW WELL OFFSHORE. A STRONG SHORTWAVE EMBEDDED WITHIN
A DEEP UPPER TROUGH WILL SHIFT EAST THROUGH THE REGION OVERNIGHT.
AREAS OF LIGHT RAIN WITH A FEW CONVECTIVE ELEMENTS HAVE REDEVELOPED
UPSTREAM ACROSS THE MIDLANDS OF SOUTH CAROLINA AND WE HAVE
MAINTAINED SLIGHT CHANCE TO CHANCE POPS ACROSS OUR NW AND NORTHERN
TIER OF ZONES UNTIL THE UPPER LEVEL DISTURBANCE PASSES LATER
TONIGHT. THE 00Z CHARLESTON SOUNDING WAS BONE DRY ABOVE 850 MB AND
WE THINK ANY MEASURABLE RAINFALL AMOUNTS WILL MAINLY BE SPARSE AND
LIGHT AS A SHALLOW LAYER OF HIGHER RH VALUES POOL BETWEEN 4 AND 8
KFT. DESPITE THIS...CANNOT RULE OUT SOME PATCHY LIGHT GRAUPEL
MIXED IN FROM THE SANTEE COOPER LAKES NORTH GIVEN COLD TEMPS ALOFT
BISECTED BY AN AXIS SOME BETTER UPPER FORCING FOR ASCENT.

LATE EVENING UPDATES HAVE BEEN FOLLOWING TRENDS OF A COMPLEX
MESOSCALE WITH AN ARC OF STRONG LOW LEVEL DRYING ALONG AND SOUTH
OF I-16 WITH CLEARING SKIES TO FALLING TEMPS AND WIDESPREAD LOW
CLOUDS ACROSS THE CHARLESTON TRI-COUNTY. OVERALL...MINIMUM TEMPS
TRENDS STILL ON TARGET WITH A SOLID/STEADY LOW LEVEL COLD AIR
ADVECTION REGIME ONGOING.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH MONDAY/...
SATURDAY...THE FORECAST AREA WILL BE POSITIONED BETWEEN A DEPARTING
COLD FRONT AND SURFACE HIGH PRESSURE BUILDING IN FROM THE NORTHWEST.
ALOFT...AN ANOMALOUSLY DEEP UPPER TROUGH AND ASSOCIATED VORT MAX
WILL BE SWINGING EAST ACROSS THE FORECAST AREA. 850 MB TEMPS AROUND
2 STANDARD DEVIATIONS BELOW NORMAL WILL SUPPORT HIGHS ONLY IN THE IN
THE UPPER 50S TO AROUND 60...AROUND 10-12 DEGREES BELOW CLIMATOLOGY.
SATURDAY NIGHT...CONTINUED COLD ADVECTION WILL COMBINE WITH MOSTLY
CLEAR SKIES AND PRODUCE UNSEASONABLY COLD TEMPERATURES. LOW
TEMPERATURES WILL RANGE FROM AROUND FREEZING INLAND TO MID/UPPER 30S
AT THE COAST. HAVE RAISED A FREEZE WATCH FOR OUR INTERIOR COUNTIES
TO ADDRESS THIS POTENTIAL. AS TRENDS BECOME CLEARER...A FROST
ADVISORY MAY BE NEEDED FOR COUNTIES CLOSER TO THE COAST.

SUNDAY...THE SURFACE HIGH WILL CONTINUE TO BUILD IN OVER THE AREA
AND WILL BE POSITIONED OVERHEAD BY MIDDAY. STRONG SUBSIDENCE WILL
PROVIDE A DRY AND SUNNY DAY. DESPITE FULL INSOLATION...THE AIR MASS
WILL NOT MODERATE MUCH. HIGH TEMPERATURES WILL YET AGAIN BE IN THE
UPPER 50S TO LOW 60S. SUNDAY NIGHT...MOSTLY CLEAR SKIES AND LIGHT
WINDS WILL ALLOW FOR GOOD RADIATIONAL COOLING CONDITIONS. LOW
TEMPERATURES WILL MAINLY BE IN THE LOW TO MID 40S.

MONDAY...SURFACE HIGH PRESSURE WILL SHIFT INTO THE ATLANTIC IN
RESPONSE TO A COLD FRONT APPROACHING FROM THE NORTHWEST. MOISTURE
AND FORCING IS NOT OVERLY IMPRESSIVE...HOWEVER LIFT FROM A PASSING
VORT MAX MAY KICK OFF SOME SHOWERS. CERTAINLY COULD NOT RULE OUT
THUNDER GIVEN DECENT MID LEVEL LAPSE RATES...HOWEVER INSTABILITY
LOOKS RATHER MEAGER SO HAVE OPTED TO LEAVE MENTION OUT OF FORECAST.
COMPRESSIONAL HEATING AHEAD OF THE FRONT WILL HELP TEMPERATURES
REACH CLOSER TO NORMAL. HIGHS WILL RANGE FROM THE UPPER 60S ACROSS
OUR NORTHERN ZONES...TO LOW 70S IN THE SOUTH.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
THE LATE MONDAY/EARLY TUESDAY COLD FRONT WILL WEAKEN...STALL THEN
WILL EITHER DISSIPATE OR PUSH NORTH AS A WARM FRONT. THUS...A
WARMING TREND IS EXPECTED WITH TEMPERATURES NEAR NORMAL TUESDAY
THEN ABOVE NORMAL...AT LEAST IN THE MID/UPPER 70S WEDNESDAY
THROUGH LATE WEEK. MORE SUNSHINE THAN EXPECTED WEDNESDAY WILL
SUPPORT HIGHS AROUND 80F. THE NEXT OPPORTUNITY FOR SIGNIFICANT
PRECIPITATION WILL OCCUR AFTER WEDNESDAY AS A SOUTHERN SHORTWAVE
TROUGH PUSHES THROUGH THE REGION. TIMING REMAINS UNCERTAIN...POPS
COULD INCREASE AS EARLY AS LATER WEDNESDAY OR WEDNESDAY NIGHT AND
COULD LINGER INTO FRIDAY AS ANOTHER WEAK COLD FRONT ADVANCES INTO
THE REGION...BUT HIGHEST POPS...CAPPED AT CHANCE FOR NOW...ARE IN
ORDER THURSDAY INTO THURSDAY NIGHT. ALSO...MODELS DEPICT
SUFFICIENT INSTABILITY FOR JUSTIFY A MENTION OF THUNDER THURSDAY
AND FRIDAY.

&&

.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
KCHS...ANY LINGERING MVFR CEILINGS AND ISOLATED SHOWERS WILL PULL
AWAY OVERNIGHT...WITH VFR CONDITIONS TO RETURN AND PREVAIL THROUGH
06Z SUNDAY. NW WINDS MAY BECOME A LITTLE GUSTY SATURDAY AFTERNOON
AND THIS WILL BE ADDRESSED IN UPCOMING TAF ISSUANCES.

KSAV...VFR THROUGH 06Z SUNDAY. WEST/NW WINDS WILL BE GUSTY
SATURDAY AFTERNOON WITH DEEP MIXING TO OCCUR...PEAKING CLOSE TO 20
KT.

EXTENDED AVIATION OUTLOOK...FLIGHT RESTRICTIONS POSSIBLE IN SHOWERS
MONDAY. OTHERWISE...MAINLY VFR.

&&

.MARINE...
OVERNIGHT...ONGOING SMALL CRAFT ADVISORY FOR THE OFFSHORE GEORGIA
ZONES REMAIN QUITE MARGINAL BUT HAVE BEEN MAINTAINED AS MODELS
INDICATE AN UPTICK OF 1000 MB GEOSTROPHIC FLOW AND IMPROVING LOW
LEVEL MIXING ENVIRONMENTS OVER THE SHELF WATERS. OFFSHORE JETTING
AND SURGING APPEARS TO BE INCREASING OVER THE GEORGIA WATERS PER
LATEST GRAYS REEF AND FORT PULASKI OBS. THE ADVISORIES ARE IN
EFFECT FOR ALL OF THE GEORGIA WATERS OVERNIGHT. SEAS 2 TO 4 FT
WITHIN 20 NM AND 4 TO 6 FT WELL OFFSHORE.

SATURDAY THROUGH TUESDAY...WINDS/SEAS WILL BE ON A DIMINISHING TREND
SATURDAY AS THE DEPARTING COLD FRONT MOVES FURTHER OFFSHORE. THE
REMAINING SMALL CRAFT ADVISORY FOR THE OUTER GA WATERS WILL COME
DOWN BY LATE MORNING. HIGH PRESSURE WILL THEN BUILD INTO THE AREA
FROM THE NORTHWEST THROUGH THE WEEKEND. CONTINUED COLD ADVECTION AND
A TIGHTENING PRESSURE GRADIENT WILL ALLOW FOR A WIND SURGE EARLY
SUNDAY MORNING. SMALL CRAFT ADVISORIES MAY BE NEEDED FOR A SHORT
PERIOD FOR OUR COASTAL SOUTH CAROLINA ZONES. THE SURFACE HIGH WILL
SHIFT OVERHEAD AND THEN SOUTHEAST OF THE WATERS LATE SUNDAY INTO
MONDAY IN RESPONSE TO AN APPROACHING COLD FRONT. THE FRONT WILL
CROSS THE WATERS LATE MONDAY INTO TUESDAY WITH ANOTHER SURGE IN
WINDS AND SEAS POSSIBLE.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...FREEZE WATCH FROM LATE TONIGHT THROUGH SUNDAY MORNING FOR
     GAZ087-088.
SC...FREEZE WATCH FROM LATE TONIGHT THROUGH SUNDAY MORNING FOR
     SCZ040-042>045.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 AM EDT THIS MORNING FOR AMZ354.
     SMALL CRAFT ADVISORY UNTIL 1 PM EDT THIS AFTERNOON FOR AMZ374.

&&

SYNOPSIS...
NEAR TERM...
SHORT TERM...ECT
LONG TERM...SPR
AVIATION...
MARINE...ECT
Hazardous weather outlook, Mar 27, 4:21 PM EDT, 10 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
421 PM EDT FRI MAR 27 2015

AMZ330-350-352-354-374-282030-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
421 PM EDT FRI MAR 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

GAZ117-119-139-141-SCZ048>051-282030-
COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH-
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
421 PM EDT FRI MAR 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

FROST...TEMPERATURES IN THE MID AND UPPER 30S SUNDAY MORNING AWAY
FROM THE IMMEDIATE COAST COULD LEAD TO SOME FROST. THUS...A FROST
ADVISORY MAY EVENTUALLY BE NEEDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

GAZ099>101-114>116-118-137-138-140-SCZ047-052-282030-
CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-INLAND BRYAN-INLAND CHATHAM-
LONG-INLAND LIBERTY-INLAND MCINTOSH-INLAND JASPER-TIDAL BERKELEY-
421 PM EDT FRI MAR 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

FROST/FREEZE...TEMPERATURES IN THE LOWER TO MID 30S SUNDAY
MORNING COULD LEAD TO SOME FROST...AND POSSIBLY A KILLING FREEZE.
A FROST ADVISORY AND/OR FREEZE WARNING MAY EVENTUALLY BE NEEDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

GAZ087-088-SCZ040-042>045-282030-
JENKINS-SCREVEN-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-
INLAND BERKELEY-
421 PM EDT FRI MAR 27 2015

...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

 FREEZE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

Nearby

Freeze Warnings in South Carolina, 2015Freeze Warnings in Georgia, 2015Every freeze warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.